# SDR 98ZZZX3434

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3304F
- Make and model: Cessna 182J
- Aircraft serial: 18257304
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0713631Z
- Condition: Cracked
- Location: Nlg Ww
- Part time: 4,109 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACK IN BULKHEAD FOUND.  RECOMMEND CLOSE INSPECTION DURING ANNUAL INSPECTIONS.
